# SDR DL72W952998

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND NR 7 SLAT ANGLE CRACKED ON LWR TE IB OF TRACK.  FABRICATED AND INSTALLED NEW ANGLE PER MM 57-54-0, PG 812.
